. It's all I do. When I started them the lady said to just take the pills on the outside because I said I didn't want a period. Now all I have is a period and its only stop,ped once for a month. It's very irritating and ruining all of my clothes. What do I do to make it stop, it won't go away?! HELP!!!
Sounds like you need a doctor soon. You may well be anemic by now and that is serious. Have you been light headed?
Look in the mirror and pull down your lower eye lid. If it looks white get yourself to a doc right away.
You have the right to good health care. But you have to go to them. Please do so soon, like tomorrow. Ok? This is not the pills. Something else is out of whack. They can give you something to stop the flow.
Stay in touch.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2013 • 2 answers
Posted 4 May 2013 • 1 answer
Posted 26 Aug 2013 • 1 answer
Posted 3 Sep 2013 • 1 answer
Posted 24 Oct 2016 • 0 answers